# SDR USAA991259

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 31,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND ONE INCH AREA OF CORROSION TOP SURFACE AROUND CLIPNUT HOLE STATION 967 RBL 30 FLOORBEAM. CORROSION LEVEL 2.  INSTALLED FILLER AND REPAIR ANGLES PER SRM 53-30-51.  (M)
